# SDR SIMA20120514003

- Difficulty date: May 14, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N838AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145651
- Aircraft time: 23,811 hours, 20,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 104884
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE EMERGENCY LIGHT ABOVE SEAT 11A INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT OVERWING EMERGENCY LIGHT LAMP IAW EMB 140 AMM 33-50-07-000-801-A AND 33-50-07-400-801-A PART NUMBER 1317.  DID NOT FIX.  TROUBLESHOT AND FOUND NO POWER AT SOCKET.  REMOVED AND REPLACED THE NR 3 EMERGENCY BATTERY CHARGER ASSEMBLY AND BATTERY IAW WC 33-700-19. OPC IAW WC 33-700-17.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
